RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



SIGMA:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


SIGMA, 2015, Volume 11, 020, 17 pages (Mi sigma1001)  

This article is cited in 2 scientific papers (total in 2 papers)

Long-Time Asymptotics for the Defocusing Integrable Discrete Nonlinear Schrödinger Equation II

Hideshi Yamane

Department of Mathematical Sciences, Kwansei Gakuin University, Gakuen 2-1 Sanda, Hyogo 669-1337, Japan

Abstract: We investigate the long-time asymptotics for the defocusing integrable discrete nonlinear Schrödinger equation. If $|n|<2t$, we have decaying oscillation of order $O(t^{-1/2})$ as was proved in our previous paper. Near $|n|=2t$, the behavior is decaying oscillation of order $O(t^{-1/3})$ and the coefficient of the leading term is expressed by the Painlevé II function. In $|n|>2t$, the solution decays more rapidly than any negative power of $n$.

Keywords: discrete nonlinear Schrödinger equation; nonlinear steepest descent; Painlevé equation.

DOI: https://doi.org/10.3842/SIGMA.2015.020

Full text: PDF file (635 kB)
Full text: http://www.emis.de/journals/SIGMA/2015/020/
References: PDF file   HTML file

Bibliographic databases:

ArXiv: 1407.5751
MSC: 35Q55; 35Q15
Received: September 6, 2014; in final form March 3, 2015; Published online March 8, 2015
Language:

Citation: Hideshi Yamane, “Long-Time Asymptotics for the Defocusing Integrable Discrete Nonlinear Schrödinger Equation II”, SIGMA, 11 (2015), 020, 17 pp.

Citation in format AMSBIB
\Bibitem{Yam15}
\by Hideshi~Yamane
\paper Long-Time Asymptotics for the Defocusing Integrable Discrete Nonlinear Schr\"odinger Equation~II
\jour SIGMA
\yr 2015
\vol 11
\papernumber 020
\totalpages 17
\mathnet{http://mi.mathnet.ru/sigma1001}
\crossref{https://doi.org/10.3842/SIGMA.2015.020}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3322338}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000350562300001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84924374194}


Linking options:
  • http://mi.mathnet.ru/eng/sigma1001
  • http://mi.mathnet.ru/eng/sigma/v11/p20

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yamane H., “Riemann-Hilbert Factorization of Matrices Invariant Under Inversion in a Circle”, Proc. Amer. Math. Soc., 147:5 (2019), 2147–2157  crossref  mathscinet  zmath  isi  scopus
    2. Yamane H., “Long-Time Asymptotics For the Integrable Discrete Nonlinear Schrodinger Equation: the Focusing Case”, Funkc. Ekvacioj-Ser. Int., 62:2 (2019), 227–253  isi
  • Symmetry, Integrability and Geometry: Methods and Applications
    Number of views:
    This page:107
    Full text:25
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019